Alert archive / South Carolina / Severe Thunderstorm Warnings in 2023

Severe Thunderstorm Warning 84, NWS Columbia, SC

August 15, 2023Lincoln County, Georgia; Edgefield County, McCormick County, South Carolina

NWS Columbia, SC issued this severe thunderstorm warning at Aug 15, 2023, 2:34 PM EDT for Lincoln County, Georgia; Edgefield County, McCormick County, South Carolina. It was in force for 56 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 15, 2023, 2:34 PM EDT (18:34 UTC)
Expired
Aug 15, 2023, 3:30 PM EDT
In force
56 min
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Lincoln County, GA, Edgefield County, SC, McCormick County, SC

The radar

The Greer radar (KGSP), 108 km from the middle of the area, began a volume at 18:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 15, 3:00 PM EDTTSTM WND DMG1 Wnw Willington, SCMcCormick dispatch reported strong winds knocking at tree down at the Mims Community Center. Time estimated by radar.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.6 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1677 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2023-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 19 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1677 J/kg
Mixed-layer CIN
-81 J/kg
Mixed-layer LCL
831 m above ground
0-6 km bulk shear
25 kt
0-1 km storm-relative helicity
19 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

788 
WUUS52 KCAE 151834
SVRCAE
GAC181-SCC037-065-151930-
/O.NEW.KCAE.SV.W.0084.230815T1834Z-230815T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Columbia SC
234 PM EDT Tue Aug 15 2023

The National Weather Service in Columbia has issued a

* Severe Thunderstorm Warning for...
  Lincoln County in east central Georgia...
  Northwestern Edgefield County in central South Carolina...
  McCormick County in central South Carolina...

* Until 330 PM EDT.

* At 233 PM EDT, a severe thunderstorm was located over Calhoun 
  Falls, or 14 miles east of Elberton, moving southeast at 20 mph. 
  Another severe thunderstorm was located east of Lincoln County, 
  moving east at 20 mph. 

  HAZARD...60 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and powerlines.

* Locations impacted include...
  McCormick, Lincolnton, Elijah Clark State Park, Mccormick County
  Airport, Hamilton Branch State Park, Parksville, Plum Branch,
  Bordeaux, Knox Scout Reservation, Double Branches, Curry Hill,
  Chennault, Modoc Boat Ramp, New Hope, Long Cane Creek Picnic Area,
  Hickory Knob State Resort Park, Loce, Gill's Point, Hester's Ferry
  Campground, and Mount Carmel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Severe thunderstorms can produce large capsizing waves and frequent
lightning. If on or near Lake Strom Thurmond move away from the water
and take shelter!

&&

LAT...LON 3396 8257 3402 8259 3407 8253 3408 8248
      3406 8245 3406 8233 3397 8230 3402 8224
      3397 8218 3398 8205 3395 8204 3396 8201
      3373 8220 3369 8235 3364 8247 3380 8258
      3383 8260 3386 8257 3386 8261 3398 8265
TIME...MOT...LOC 1833Z 293DEG 16KT 3406 8262 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PL
3 follow-up statements
393 
WWUS52 KCAE 151854
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
254 PM EDT Tue Aug 15 2023

GAC181-SCC037-065-151930-
/O.CON.KCAE.SV.W.0084.000000T0000Z-230815T1930Z/
Lincoln GA-Edgefield SC-McCormick SC-
254 PM EDT Tue Aug 15 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR LINCOLN...NORTHWESTERN EDGEFIELD AND MCCORMICK COUNTIES...

At 254 PM EDT, severe thunderstorms were located along a line
extending from near Troy to 8 miles east of Lake Strom Thurmond to
near Bobby Brown State Park to near Washington, moving east at 30
mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
McCormick, Lincolnton, Elijah Clark State Park, Mccormick County
Airport, Hamilton Branch State Park, Parksville, Plum Branch,
Bordeaux, Knox Scout Reservation, Double Branches, Curry Hill,
Chennault, Modoc Boat Ramp, New Hope, Long Cane Creek Picnic Area,
Hickory Knob State Resort Park, Loce, Gill's Point, Hester's Ferry
Campground, and Mount Carmel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe thunderstorms can produce large capsizing waves and frequent
lightning. If on or near Lake Strom Thurmond move away from the water
and take shelter!

&&

LAT...LON 3396 8257 3402 8259 3407 8253 3408 8248
      3406 8245 3406 8233 3397 8230 3402 8224
      3397 8218 3398 8205 3395 8204 3396 8201
      3373 8220 3369 8235 3364 8247 3380 8258
      3383 8260 3386 8257 3386 8261 3398 8265
TIME...MOT...LOC 1854Z 289DEG 25KT 3404 8237 3397 8246 3391 8261 3376
8276

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PL
497 
WWUS52 KCAE 151916
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
316 PM EDT Tue Aug 15 2023

GAC181-SCC037-065-151930-
/O.CON.KCAE.SV.W.0084.000000T0000Z-230815T1930Z/
Lincoln GA-Edgefield SC-McCormick SC-
316 PM EDT Tue Aug 15 2023

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR LINCOLN...NORTHWESTERN EDGEFIELD AND CENTRAL MCCORMICK
COUNTIES...

At 316 PM EDT, severe thunderstorms were located along a line
extending from near Troy to McCormick to near Elijah Clark State Park
to 8 miles east of Washington, moving southeast at 25 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and powerlines.

Locations impacted include...
McCormick, Lincolnton, Mccormick County Airport, Hamilton Branch
State Park, Elijah Clark State Park, Parksville, Plum Branch, Hickory
Knob State Resort Park, Loce, Bordeaux, Baker Creek State Park, Clay
Hill Campground, Knox Scout Reservation, Woodlawn, Double Branches,
Curry Hill, Modoc Boat Ramp, Whitetown, Hawe Creek Campground, and
New Hope.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe thunderstorms can produce large capsizing waves and frequent
lightning. If on or near Lake Strom Thurmond move away from the water
and take shelter!

&&

LAT...LON 3397 8235 3397 8230 3402 8224 3397 8218
      3398 8205 3395 8204 3396 8201 3373 8220
      3369 8235 3364 8247 3380 8258 3383 8260
      3386 8257 3386 8258 3388 8256
TIME...MOT...LOC 1916Z 293DEG 21KT 3398 8221 3391 8230 3385 8245 3370
8260

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

PL
713 
WWUS52 KCAE 151922
SVSCAE

Severe Weather Statement
National Weather Service Columbia SC
322 PM EDT Tue Aug 15 2023

GAC181-SCC037-065-151932-
/O.EXP.KCAE.SV.W.0084.000000T0000Z-230815T1930Z/
Lincoln GA-Edgefield SC-McCormick SC-
322 PM EDT Tue Aug 15 2023

...THE SEVERE THUNDERSTORM WARNING FOR LINCOLN...NORTHWESTERN
EDGEFIELD AND CENTRAL MCCORMICK COUNTIES WILL EXPIRE AT 330 PM EDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore, the warning will
be allowed to expire.  However, heavy rain is still possible with
these thunderstorms.

LAT...LON 3397 8235 3397 8230 3402 8224 3397 8218
      3398 8205 3395 8204 3396 8201 3373 8220
      3369 8235 3364 8247 3380 8258 3383 8260
      3386 8257 3386 8258 3388 8256
TIME...MOT...LOC 1922Z 293DEG 16KT 3397 8219 3390 8228 3384 8243 3369
8258

$$

PL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 15, 6:48 AM EDT, 7 hours 46 minutes earlier.

Area forecast discussion, Aug 15, 6:48 AM EDT, 7 hours 46 minutes before
Area Forecast Discussion
National Weather Service Columbia SC
648 AM EDT Tue Aug 15 2023

.SYNOPSIS...
A weak cold front will push through the area today, bringing
showers and storms this afternoon and evening. However, temps
ahead of this front will still spike into the upper 90's so
another Heat Advisory is in effect today. The front will then
stall across the coastal plain but drier air will slowly start
to fill through Friday before the heat and some elevated humidity
returns over the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
     Main issues today....
Hot temperatures expected this afternoon...maybe a degree
higher than yesterday. Heat advisory has been posted with the
heat index 105-110 degrees expected.

A few strong to severe thunderstorms possible late this
afternoon into the evening. Damaging winds are the main
threat...

Deep upper low over the Great Lakes/Ohio Valley will lift to
the northeast with a positive trough extending southwest to the
mid Mississippi Valley. A cold front is located across central
Tennessee at 08z. Convection is currently ongoing ahead of the
front near the upper level jet where forcing is enhanced. The
cold front is expected to move very slowly toward the region
today as the upper trough shifts east. The upper level dynamics
appear to focus north of the area although a weak short wave
trigger is possible by early evening. Expect a pronounced
Piedmont trough to enhance low level convergence and convection
could initiate just upstream. The air mass is expected to be
moderately to very unstable this afternoon...SB CAPE 2000-3000
J/kg due to strong diabatic heating and steep low-mid level
lapse rates around 9C/km. The deep layer shear appears marginal
but stronger near the NC/SC border later today around 30 kts. Of
concern is the dry air aloft above 700 mb and resulting DCAPE >
1000 J/kg ahead of the front. This may lead to a few severe
thunderstorms. Deeper moisture appears to be focused in the
southwest flow along the coast. The CAM models suggest the
convection will be slow to evolve and focus near 00z this
evening. So cut pops back early in the day...although can't rule
out a few showers/thunderstorms in the Coastal Plain/Southeast
Midlands later this morning and early afternoon as some mid
level energy may lift northeast from eastern GA. Think mainly
scattered convection although the CAMS appear to increase
coverage in the evening especially east Midlands and Pee Dee, so
pops a little higher in those regions. The mos pops are in the
chance category. Any convection will likely linger especially in
the east Midlands later in the evening as the front is very slow
to move through the area. In fact, the front may not clear CAE
until after 06z or closer to 09z and will likely hang up in the
east Midlands.

Boundary layer temps similar to yesterday although with front
approaching think temps may max out a degree or two higher. So
highs may be near 100 degrees in several locations. Lows
tonight in the low 70s west behind the front to mid 70s east.

&&

.SHORT TERM /WEDNESDAY THROUGH THURSDAY NIGHT/...
Mid-level troughing will continue to drag across the eastern CONUS
by Wednesday as flow remains relatively weak from 700-250mb.
Consequently, the front that pushed through late Tuesday will
effectively stall across the coastal plain for Wednesday as near
parallel, southwest, flow remains from 850-700mb. Dry air advection
will chase the front into the Appalachians and possibly down into
the Upstate Wednesday, leading to a fairly strong moisture
gradient across the Midlands of SC and CSRA. Cloud cover should
be more persistent throughout the day Wednesday thanks to this
stalled front. So with some easing of the ridge aloft and cloud
cover, temps will not be nearly as hot Wednesday (despite some
southwest flow into the region); high temps should sit around
90F for most of the area. This stalled front will also likely
act to pop some showers and storms, mainly focused across the
eastern Midlands and coastal plain.

By early Thursday, a digging system into the Great Lakes will
finally help force the eastern CONUS troughing to slide east,
allowing the stalled front over our area to push nearer to the
coast. With the front further east and northwest flow able to
develop aloft, PWAT's and surface moisture will fall quickly in
western Midlands and CSRA, yielding one of the more pleasant days we
have seen in awhile; temps will still warm into the low 90's thanks
to downsloping and sun, but dew points will fall into the 60's. Its
not clear if the dry air will quite make it all the way through to
the eastern Midlands and Pee Dee by Thursday afternoon. So precip
chances will still exist across the extreme eastern Midlands but
noticeable less likely than the past few days.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
The long term will be dominated by a building ridge across the
Central US, with a strong signal across all guidance. As this
ridge builds Friday, strengthening northwest flow aloft over our
area will continue to push some anomalously dry air into the
region as temps rise to slightly above average; NAEFS shows
PWAT's falling to around the 10th percentile with NBM dew points
dropping into the mid 60's. But as with Thursday, the drier air
may not quite push all the way into the coastal plain.
Throughout the remainder of the period, we will generally remain
under the northerly flow aloft as the ridge axis will stay
stationary over the central US. So the longer range ensembles,
as seen in the NAEFS, point to above average temps through this
period but with near average PWAT's and moisture as low level
flow would broadly retain a northerly component. With this type
of pattern and relatively limited moisture, most of the precip
and storm activity should track further north where better
dynamics lie in the exit region of the parent jet.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
High confidence in VFR conditions through mid afternoon then
restrictions possible as scattered to numerous thunderstorms
develop across the region.

A weak surface trough across the area. Mainly mid and high level
clouds this morning with cumulus developing by early afternoon.
A cold front across eastern Tennessee at 12z will move slowly
toward the region today. The front is expected to move into the
area this evening then stall east of CAE overnight. Scattered
thunderstorms are expected to develop ahead of the front. The
timing appears to be focused early this evening...after 22z. A
brief period of restrictions is possible as the convection moves
through the area. The showers may linger overnight especially
near OGB. As the front stalls in the east Midlands, stratus or
fog may develop near the front toward end of taf period. Winds
today will be southwest 10 to 15 knots with gusts to around 20
knots this afternoon. Light winds are expected tonight behind
the front.

EXTENDED AVIATION OUTLOOK...Diurnally driven afternoon and
evening convection mainly focused in the east with associated
restrictions. Fog and stratus possible Thursday morning.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Heat Advisory from 11 AM this morning to 8 PM EDT this evening
     for GAZ040-063>065-077.
SC...Heat Advisory from 11 AM this morning to 8 PM EDT this evening
     for SCZ016-018-020>022-025>031-035-037-038-041-115-116-
     135>137.

&&
Hazardous weather outlook, Aug 15, 3:18 AM EDT, 11 hours 16 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
318 AM EDT Tue Aug 15 2023

GAZ040-063>065-077-SCZ016-018-020>022-025>031-035-037-038-041-115-
116-135>137-160730-
Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick-
Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee-
Aiken-Sumter-Barnwell-Calhoun-Clarendon-Bamberg-Northern Lancaster-
Southern Lancaster-Northwestern Orangeburg-Central Orangeburg-
Southeastern Orangeburg-
318 AM EDT Tue Aug 15 2023

...HEAT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT THIS
EVENING...

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

Marginal risk of severe thunderstorms late this afternoon and evening.
Damaging winds the main threat.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Aug 15, 1:33 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Columbia SC
133 PM EDT Tue Aug 15 2023

SCZ018-020-025>027-151800-
Lexington SC-Newberry SC-McCormick SC-Saluda SC-Edgefield SC-
133 PM EDT Tue Aug 15 2023

...A strong thunderstorm will impact portions of southwestern
Newberry, north central Edgefield, western Lexington, Saluda and
northeastern McCormick Counties through 200 PM EDT...

At 133 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles west of Saluda County Airport, or 19 miles southeast of
Greenwood, moving northeast at 35 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Saluda, Saluda County Airport, Silverstreet, Saluda Co Sheriff's
Office, Good Hope, Pleasant Lane, Northside Fire Station Main, Wyses
Ferry, Hollywood Elementary School, Emory, Scurry Airport, Hickory
Grove, and Saluda High School.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3398 8205 3395 8204 3396 8202 3399 8199
      3404 8195 3409 8192 3410 8189 3414 8187
      3427 8164 3395 8151 3380 8202 3398 8207
TIME...MOT...LOC 1733Z 242DEG 32KT 3397 8196

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

PL
Special weather statement, Aug 15, 2:00 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Columbia SC
200 PM EDT Tue Aug 15 2023

SCZ020-026-027-151830-
Lexington SC-Newberry SC-Saluda SC-
200 PM EDT Tue Aug 15 2023

...A strong thunderstorm will impact portions of southeastern
Newberry, northwestern Lexington and eastern Saluda Counties through
230 PM EDT...

At 200 PM EDT, Doppler radar was tracking a strong thunderstorm near
Saluda, or 11 miles northwest of Batesburg-Leesville, moving east at
35 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Saluda, Dreher Island State Park, Cedar Grove Fire Station, South
Shore Marina, Oswald Park, Saluda Co Sheriff's Office, Shull Island,
Fairview Fire Station, Siesta Cove Marina, Rocky Point Recreation
Area, Wyses Ferry, Hollywood Elementary School, Emory, Lake Murray
Shores, Circle Fire Station, Delmar, Hollow Creek Public Park,
Riverbend Boat Ramp, and Saluda High School.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3390 8176 3404 8181 3421 8143 3397 8133
TIME...MOT...LOC 1800Z 251DEG 29KT 3400 8171

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

PL

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 15, 1:33 PM EDTSpecial Weather StatementCAESaluda27 min
Aug 15, 2:00 PM EDTSpecial Weather StatementCAESaluda30 min
Aug 15, 2:37 PM EDTSpecial Weather StatementCAEKershaw23 min
Aug 15, 3:00 PM EDTSpecial Weather StatementCAEKershaw30 min
Aug 15, 3:06 PM EDTSpecial Weather StatementCAEFairfield24 min
Aug 15, 3:15 PM EDTSpecial Weather StatementCAEChesterfield30 min
Aug 15, 3:25 PM EDTSpecial Weather StatementCAEEdgefield, Saluda50 min
Aug 15, 3:31 PM EDTSevere Thunderstorm WarningCAEEdgefield, Saluda29 min
Aug 15, 3:39 PM EDTSevere Thunderstorm WarningCAENewberry, Saluda36 min
Aug 15, 3:53 PM EDTSpecial Weather StatementCAELexington37 min
Aug 15, 3:56 PM EDTSevere Thunderstorm WarningCAEFairfield, Newberry34 min
Aug 15, 4:00 PM EDTSevere Thunderstorm WarningCAEFairfield, Lexington, Newberry, Richland, Saluda45 min
Aug 15, 4:25 PM EDTSevere Thunderstorm WarningCAECalhoun, Kershaw, Lexington, Richland35 min
Aug 15, 4:41 PM EDTSpecial Weather StatementCAELancaster34 min
Aug 15, 4:47 PM EDTSevere Thunderstorm WarningCAEChesterfield, Fairfield, Kershaw, Lancaster43 min
Aug 15, 4:55 PM EDTSevere Thunderstorm Warning Considerable damage threatCAEKershaw, Lee, Richland, Sumter35 min
Aug 15, 5:24 PM EDTSpecial Weather StatementCAEChesterfield51 min
Aug 15, 5:29 PM EDTSpecial Weather StatementCAELee46 min
Aug 15, 5:38 PM EDTSevere Thunderstorm WarningCAELee, Sumter37 min
Aug 15, 5:59 PM EDTSpecial Weather StatementCAEOrangeburg46 min
Aug 15, 6:15 PM EDTSpecial Weather StatementCAEClarendon45 min
Aug 15, 7:02 PM EDTSpecial Weather StatementCAEClarendon28 min
Aug 15, 7:09 PM EDTSpecial Weather StatementCAEClarendon36 min

Nearby

Severe Thunderstorm Warnings in South Carolina, 2023Severe Thunderstorm Warnings in Georgia, 2023Every severe thunderstorm warning in 2023

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.